American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 234 found      Go to page: 1 2 3 4 > >>

[1] C. T. Chong and Liang Yu. Measure-theoretic applications of higher Demuth's Theorem. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Márton Elekes, Viktor Kiss and Zoltán Vidnyánszky. Ranks on the Baire class $\xi$ functions. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Maciej Malicki. An example of a non non-archimedean Polish group with ample generics. Proc. Amer. Math. Soc. 144 (2016) 3579-3581.
Abstract, references, and article information   
View Article: PDF

[4] Andy Zucker. Topological dynamics of automorphism groups, ultrafilter combinatorics, and the Generic Point Problem. Trans. Amer. Math. Soc. 368 (2016) 6715-6740.
Abstract, references, and article information   
View Article: PDF

[5] Taras Banakh, Robert Rałowski and Szymon Żeberski. Classifying invariant $\sigma$-ideals with analytic base on good Cantor measure spaces. Proc. Amer. Math. Soc. 144 (2016) 837-851.
Abstract, references, and article information   
View Article: PDF

[6] Eusebio Gardella and Martino Lupini. Nonclassifiability of UHF $L^p$-operator algebras. Proc. Amer. Math. Soc. 144 (2016) 2081-2091.
Abstract, references, and article information   
View Article: PDF

[7] Phillip Wesolek. Conjugacy class conditions in locally compact second countable groups. Proc. Amer. Math. Soc. 144 (2016) 399-409.
Abstract, references, and article information   
View Article: PDF

[8] Andrew S. Marks. A determinacy approach to Borel combinatorics. J. Amer. Math. Soc. 29 (2016) 579-600.
Abstract, references, and article information   
View Article: PDF

[9] Roman Pol. On the collection of Baire class one functions on the irrationals. Proc. Amer. Math. Soc. 143 (2015) 4457-4462.
Abstract, references, and article information   
View Article: PDF

[10] Vassilios Gregoriades. Choice free fixed point property in separable Banach spaces. Proc. Amer. Math. Soc. 143 (2015) 2143-2157.
Abstract, references, and article information   
View Article: PDF

[11] Janusz Pawlikowski. On the concept of analytic hardness. Proc. Amer. Math. Soc. 143 (2015) 1745-1747.
Abstract, references, and article information   
View Article: PDF

[12] Konstantin Slutsky. Graev metrics on free products and HNN extensions. Trans. Amer. Math. Soc. 366 (2014) 6353-6395.
Abstract, references, and article information   
View Article: PDF

[13] Clinton T. Conley and Benjamin D. Miller. An antibasis result for graphs of infinite Borel chromatic number. Proc. Amer. Math. Soc. 142 (2014) 2123-2133.
Abstract, references, and article information   
View Article: PDF

[14] Dominique Lecomte and Miroslav Zeleny. Baire-class $\xi$ colorings: The first three levels. Trans. Amer. Math. Soc. 366 (2014) 2345-2373.
Abstract, references, and article information   
View Article: PDF

[15] Itaï\ Ben Yaacov, Alexander Berenstein and Julien Melleray. Polish topometric groups. Trans. Amer. Math. Soc. 365 (2013) 3877-3897.
Abstract, references, and article information   
View Article: PDF

[16] Dominique Lecomte. Potential Wadge classes. Memoirs of the AMS 221 (2013)
Book volume table of contents   

[17] Riccardo Camerlo, Alberto Marcone and Luca Motto Ros. Invariantly universal analytic quasi-orders. Trans. Amer. Math. Soc. 365 (2013) 1901-1931.
Abstract, references, and article information   
View Article: PDF

[18] Piotr Zakrzewski. On Borel sets belonging to every invariant ccc $\sigma$-ideal on $2^{\mathbb{N}}$. Proc. Amer. Math. Soc. 141 (2013) 1055-1065.
Abstract, references, and article information   
View Article: PDF

[19] Howard Becker. Cocycles and continuity. Trans. Amer. Math. Soc. 365 (2013) 671-719.
Abstract, references, and article information   
View Article: PDF

[20] Arthur W. Apter, Stephen C. Jackson and Benedikt Löwe. Cofinality and measurability of the first three uncountable cardinals. Trans. Amer. Math. Soc. 365 (2013) 59-98.
Abstract, references, and article information   
View Article: PDF

[21] Tamás Mátrai. Infinite dimensional perfect set theorems. Trans. Amer. Math. Soc. 365 (2013) 23-58.
Abstract, references, and article information   
View Article: PDF

[22] Wiesław Kubiś and Benjamin Vejnar. Covering an uncountable square by countably many continuous functions. Proc. Amer. Math. Soc. 140 (2012) 4359-4368.
Abstract, references, and article information   
View Article: PDF

[23] Marcin Sabok. Forcing, games and families of closed sets. Trans. Amer. Math. Soc. 364 (2012) 4011-4039.
Abstract, references, and article information   
View Article: PDF

[24] Samuel Coskey. The classification of torsion-free abelian groups of finite rank up to isomorphism and up to quasi-isomorphism. Trans. Amer. Math. Soc. 364 (2012) 175-194. MR 2833581.
Abstract, references, and article information   
View Article: PDF

[25] Eran Shmaya. The determinacy of infinite games with eventual perfect monitoring. Proc. Amer. Math. Soc. 139 (2011) 3665-3678. MR 2813396.
Abstract, references, and article information   
View Article: PDF

[26] Luca Motto Ros. On the complexity of the relations of isomorphism and bi-embeddability. Proc. Amer. Math. Soc. 140 (2012) 309-323. MR 2833542.
Abstract, references, and article information   
View Article: PDF

[27] Fredrik Engström and Philipp Schlicht. Non-isomorphism invariant Borel quantifiers. Proc. Amer. Math. Soc. 139 (2011) 4487-4496. MR 2823094.
Abstract, references, and article information   
View Article: PDF

[28] Asger Törnquist. On the pointwise implementation of near-actions. Trans. Amer. Math. Soc. 363 (2011) 4929-4944. MR 2806696.
Abstract, references, and article information   
View Article: PDF

[29] Howard Becker. Representing pointsets as unions of Borel sets. Proc. Amer. Math. Soc. 139 (2011) 4137-4141. MR 2823058.
Abstract, references, and article information   
View Article: PDF

[30] Riccardo Camerlo. Dendrites as Polish structures. Proc. Amer. Math. Soc. 139 (2011) 2217-2225. MR 2775399.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 234 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia